# SDR EE4Y1008318

- Difficulty date: August 10, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 51,411 hours, 63,214 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION UPPER FUSELAGE AFT ACCESSORIES COMPARTMENT BETWEEN LONGERON 1L AND 2L Y STA 908 FRAME, SHEAR TIE WITH CRACK.
